# SDR CA050413003

- Difficulty date: April 13, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 2210 · Autopilot System
- Part: Element
- Part number: 1600980003
- Condition: Broken
- Location: Auto Throttle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 1200-HOUR CHECK, A FUNCTIONAL TEST OF THE RIGHT THRUST REVERSER AUTO THROTTLE RETARDER WAS CARRIED OUT. THE RIGHT THROTTLE FAILED TO RETURN TO IDLE POSITION WITH THE THRUST REVERSERMANUAL DEPLOYMENT. UPON INVESTIGATION IT WAS DISCOVERED THAT THE AUTO DEPLOYMENT RETARDER CABLE WAS BROKEN AT THE INNERSLEEVE WHERE IT ATTACHES TO THE THREADED ADJUSTER.
